# SDR SWAA051343

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 59,728 hours, 56,532 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894481
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING LIGHT ILLUMINATED.  DISCHARGED APU FIRE BOTTLE.  REMOVED AND REPLACED APU AFT TAILPIPE FIRE DETECTOR PER MM.
